Bernstein – Walsh-type polynomial inequalities in domains bounded by piecewise asymptotically conformal curve with nonzero inner angles in the Bergman space
We continue the investigation of the order of growth of the modulus of an arbitrary algebraic polynomial in the Bergman weight space, where the contour and weight functions have certain singularities. In particular, we deduce a Bernstein– Walsh-type pointwise estimate for algebraic polynomials in unbounded domains with a piecewise asymptotically conformal curve with nonzero inner angles in the Bergman weight space.
How to Cite
Abdullayev, G. A., F. G. Abdullayev, and D. Şimşek. “Bernstein – Walsh-Type Polynomial inequalities in Domains Bounded by Piecewise Asymptotically Conformal Curve With Nonzero inner angles in the Bergman Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 5, May 2019, pp. 583-95, https://umj.imath.kiev.ua/index.php/umj/article/view/1459.